MathSciNet Relay Station
MathSciNet bibliographic data
MR1464420 (98k:30050) 30D55 (46E20 47A15)
Aleksandrov, A. B. Isometric embeddings of co-invariant subspaces of the shift operator. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 232 (1996), Issled. po Linein. Oper. i Teor. Funktsii. 24, 5--15, 213; translation in J. Math. Sci. (New York) 92 (1998), no. 1, 3543–3549
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement